# SDR HEEA078701

- Difficulty date: May 6, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 2,444 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7600 · Engine Controls
- Part: Ecu
- Part number: 70BMA01040
- Part serial: 499
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED MAJOR FAULT ON NR 2 ENGINE. FOUND NR 2 ENGINE ECU FAILED.
